# SDR REXA2021050400129

- Difficulty date: February 10, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 41,258 hours, 30,887 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH690313581
- Condition: Corroded
- Location: Bs 333-349 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 23L IS CORRODED BETWEEN FS 333 TO FS 349. - REPAIRED STR 23L FROM FS 333-354 IAW CRJ 700 SRM 53-00-03-201-001-A01. REMOVED AND REINSTALLED IAPS CARD CAGE FOR ACCESS IAW CRJ 700 AMM 22-12-01-000/400-801-A01. PERFORMED SELF TEST OF IAPS IAW CRJ 700 AMM 22-12-00-740-801-A01. NO DEFECTS NOTED. WVAC EMP STAMP #703 MTC
